# SDR AU990797

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 4A11364002
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ROD BROKEN.
